I just got my roxy's filled. The pills are new and i can not find any info from users about the effectiveness, side effects and oppinions on them as compared to the m's and 215 I HAVE FOUND THEY ARE MAKING ME SICK TO MY STOMACH. PLEASE PLEASE CHIME IN.
They may have a different coating on them or no coating, which could be why you are getting sick when you take them.
You could try asking your pharmacy if they can get the ones made by the company that makes the ones you had before or ask your doctor for brand medically necessary on your presciption, if the problem continues.
Can anyone else post about experience using these?
Any other questions?
Was this helpful?-6
All is fine take on full belly.Been on market for awhile. Good luck!!!!!!!!!!!!!
Was this helpful?7
If u cut it in half or in quarters that will help until ur body adapts
Was this helpful?13
k9's are similar to the a 215's. dont take onfull stomach unless you do get nausea. The y wont work as well. I was a skeptic and thought only m30 Mallinkrodt was the best but the V 4812 whoops there ass then I'd say A215 and k9's are 2nd best. Ive been taking 30mg oxy ir or roxicodone for many years. Here's my order for likeable-ness V, A, k9 then M. And are'nt ya'll so damn glad ETH is gone those sucked, I know I took em for years. Hope thats the feedback you wre askin 4 some1 to chime in. Im like a clock, time for 2 more k9's.
Was this helpful?16
I know there is a shortage of 30mg Roxycodone 30mg pills in South Florida. Can someone please help?
Can anyone help me locate a pharmacy that has them? I DON'T care what brand they are I need them for a real injury not for FUN like some of the people that post in these forums & are in search of them.
I am extremely worried of what will happen if I can't find them because I'm down to my last day's dose & tomorrow is my appointment, I have come close to running short before & that was only 1 day & from what I've felt that 1 day & read that its one of the most painful things to ever go through & I believe them because that day sucked.
If no one know of a location to get refilled then is there an alternative medication?
Please post, I'm VERY worried about putting my e-mail address on here.
Was this helpful?-9
You are wrong about the side effects staying the same. This new pill has a form of plastic coating and beads in it. This plastic type substance can cause a whole host of stomach problems for anyone who has had ulcers and so on. I got my first script of them yesterday. I took one and within 2 hour vomited it back up. If a patient cannot keep the drug down, they will become even sicker from withdrawl due to not being able to keep it in the system. I do not chew them, snort them or shoot them. I take them for chronic pain. Now I am sick from throwing them back up. I had the same problem with Opana ER, they too had some form of plastic type stuff in them that turned to a gel type goo that I would throw back up. I have not been able to keep them down long enough to tell you if they work as well as the OC's. But from what I have read they do not. The plastic type beads do not break down as quickly, and many ppl are taking another pill within 3 hrs thinking the first one isnt working. I think they are going to have a big problem with accidental overdose due to the fact that ppl are doubling up on their dosage to try and get the same effect of pain relief. I will get something new, or ask my doctor to take me off of them. There is no sence taking them if I am going to keep throwing them back up. Im sure not getting any pain relief from it.
Was this helpful?-1
Johnny Boy Says:
The Opana's do suck and are no where near as good as the OC's and if you go to OP Oxicontin you will see there is a lot of complaints on this new Opana tablet. I've been on 480mgs of oxicontin a day and started getting the OP's and had terrible side affects:vomiting, stomach pains, and withdrawal symptoms. What caused those I have no idea? Now my Dr. is giving me Roxi's and they are a life saver.
Was this helpful?3
I recewntly took these 30 mgs with k9 on them and believe me they are making me as sick as a dog. I have been on these pills for 2 years now, first time I ever took these and I have been throwing up for 4 days. I live in Staten Island, NY and they are so hard to get here so I am taking them rather than go thru withdrawal sickness which I understand would be 10 times worse. does anyone know why these pills are making people sick like this. Thank you.
Was this helpful?14
risky guy Says:
jojo I'm on si,maybe I can help.
Was this helpful?2
Honest One Says:
If you did indeed swallowed them instead of boiled them and stuck in your arm you wouldn't have to worry about the plastic coating, that is he biggest bull I have heard in a long time, arses like yourself is the reason it is fudge up nowadays,,, come on , if you got it that bad brah you need to go to rehab...... geez,,, i give you a capital "L",,,, so sad what his country is coming to......... brotha u might as well go to HERO,,, or move to Russia, where u can take it or leave it.... Ya Big Baby.................. poor soul, God Help you
Was this helpful?-11
have you tried eating a small meal first? the food will help the pill and your stomach settle.
Was this helpful?-1
Johnny Mac Says:
I suffer with severe pain.I really depend on a product that is going to work.These new Oxycodone 30 mg with the letters k-9 are real garbage i am struggling on typing this 20 minutes after i took one.Stop wasting my time and money.Please stop making these & please make something that is going to work.John from Middletown NY
Was this helpful?1
Try going to a small family owned or privatley owned pharmacy. Rite Aid here was out for 2 weeks. Bigger pharmacies are regulated as to the amount of each narcotic that they can order and sell a month just like the doctors that write the prescriptions are. This happened to me last month. Just go to a smaller, single pharmacy. And the family owned are usually much cheaper.
Was this helpful?7
People need to stop with the "severe pain' bs and come to grips with thier addiction. The only difference between OPs and Ocs is the fact that you can't snort or shoot them. They break if you use a pill cutter or your teeth and the 30s are 30s no matter what they say on them. They actually kick in harder if you take them with a meal high in fat content. They arent meant for sustained usage unless you have cancer, aids, or are about to die. Fact is that the withdrawl symptoms are about as bad as the flu. It's all in you head. They are extremely addictive and will ruin your liver, kidneys and mentality if you take them everyday. They are legal heroin pills. I broke my back when I was 14 but was too young to take narcotics and with exercise and diet I fully recovered. Then at 18 I got my wisdom teeth pulled, got a script of vicodin and got hooked. Untill I pulled myself together and weened down and exercised untill I fealt better. Don't say you need them cause you don't. It's all in your head. They are made so that you feel like you need them when you don't have them, so the drug companys keep you coming back for more. Shame to the doctors that perscribe them. If you took a month off you'd realize that they actually numb your pain instead of making you stronger. Which is the only way to truly fix the problem. This is to anyone who thinks that opiods actually do good. They are a horrible drug that will ruin your life and everyone you care about will suffer if you abuse them. i've been there and back and I feel lucky that I never shot anything because there ain't no coming back from that.
Was this helpful?41
The A/215 Suck!! I feel nada and had my husband take a half to see what was up. He got an upset stomach but not the usual lala feeling. I like like M's.
Was this helpful?2
Not everyone can exercise to get better. Some of us have been in accidents and such to where we are to far gone. Get off the high horse preaching that simple exercise will heal a person
Was this helpful?45
I need some on staten island
Was this helpful?5
Can u help me
Was this helpful?1
No S*** you don't need that much even if you got cancer its not side effects its your. Body rejecting poison I have been taking opioids for 5 years and used to have a real bad habit. I live in Newark nj so 75 to 90 percent pure roughly and i felt sick all the time your just killing your liver and far beyond the point of feeling any pain you need help man